Galois 2-cohomology of the residually neutral component of connected reductive groups defined over local fields. (Sur la 2-cohomologie galoisienne de la composante résiduellement neutre des groupes réductifs connexes définis sur les corps locaux.) (French) Zbl 1101.11014

Summary: Let \(K\) be a complete discrete valuation field, \(k\) its residue field, \(\mathcal O\) its ring of integers, and \(G\) a connected reductive \(K\)-group. Bruhat and Tits have defined the residually neutral component \(G^{00}\) of \(G\) and have calculated \(H^{1}(K,G^{00})\). The aim of this Note is to calculate the Galois 2-cohomology of \(G^{00}\). We extend our results where the case \(G = \widetilde G\) simply connected and \(k\) of cohomological dimension \(\leqslant 1\) is treated. We show that each class of Galois 2-cohomology in \(G^{00}\) reduces to a class into a maximal \(k\)-torus of the special fiber of an \(\mathcal O\)-model of \(G\). We deduce, in particular, that, if \(G\) is a connected reductive \(K\)-group and if \(cd \cdot(k) \leqslant 1\), then each class of Galois 2-cohomology into the residually neutral component is neutral.


11E72 Galois cohomology of linear algebraic groups
12G05 Galois cohomology
20G10 Cohomology theory for linear algebraic groups
Full Text: DOI


[1] Borovoi, M., Abelianization of the second non abelian Galois cohomology, Duke math. J., 72, 217-239, (1993), MR 1242885 · Zbl 0849.12011
[2] Bruhat, F.; Tits, J., Groupes algébriques simples sur un corps local, (), 23-36
[3] Bruhat, F.; Tits, J., Groupes algébriques sur un corps local, Publ. math. IHES, 60, 1-184, (1984)
[4] Bruhat, F.; Tits, J., Groupes algébriques sur un corps local, chapitre III. compléments et applications à la cohomologie galoisienne, J. fac. sci. univ. Tokyo sect IA math., 34, 671-698, (1987) · Zbl 0657.20040
[5] Douai, J.-C., 2-cohomologie galoisienne des groupes semi-simples définis sur LES corps locaux, C. R. acad. sci. Paris, ser. A, 280, 321-323, (1975) · Zbl 0328.20036
[6] J.-C. Douai, 2-cohomologie galoisienne des groupes semi-simples, thèse d’Etat, Université de Lille I, Lille France, 1976
[7] Giraud, J., Cohomologie non abélienne, Grundlheren math. wiss., vol. 179, (1971), Springer-Verlag · Zbl 0135.02401
[8] Serre, J.-P., Cohomologie galoisienne, Lecture notes in math., vol. 5, (1994), Springer-Verlag Berlin · Zbl 0812.12002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.